RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 1, Pages 84–98 (Mi mz3756)  

Lower Bounds for Positive and Negative Parts of Measures and the Arrangement of Singularities of Their Laplace Transforms

A. Yu. Popov, A. P. Solodov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: For a real measure with variation $V(x)$ satisfying the estimate $V(x)\le c_0\exp(Cx)$ and with the Laplace transform holomorphic in the disk $\{|s-C|\le C\}$ and having at least one pole of order $m$, we obtain lower bounds for the positive and negative parts of the measure $V_\pm(x)>cx^m$, $x>x_0$. We establish lower bounds for $V_\pm(x)$ on “short” intervals. Applications to number theory of the results obtained are considered.

Keywords: real measure, positive and negative parts of a measure, Laplace transform, analytic function, pole of a meromorphic function, Möbius function, Riemann zeta function

DOI: https://doi.org/10.4213/mzm3756

Full text: PDF file (549 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:1, 75–87

Bibliographic databases:

UDC: 517.442
Received: 13.06.2006

Citation: A. Yu. Popov, A. P. Solodov, “Lower Bounds for Positive and Negative Parts of Measures and the Arrangement of Singularities of Their Laplace Transforms”, Mat. Zametki, 82:1 (2007), 84–98; Math. Notes, 82:1 (2007), 75–87

Citation in format AMSBIB
\Bibitem{PopSol07}
\by A.~Yu.~Popov, A.~P.~Solodov
\paper Lower Bounds for Positive and Negative Parts of Measures and the Arrangement of Singularities of Their Laplace Transforms
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 1
\pages 84--98
\mathnet{http://mi.mathnet.ru/mz3756}
\crossref{https://doi.org/10.4213/mzm3756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374886}
\elib{http://elibrary.ru/item.asp?id=9518306}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 1
\pages 75--87
\crossref{https://doi.org/10.1134/S0001434607070103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58649117585}


Linking options:
  • http://mi.mathnet.ru/eng/mz3756
  • https://doi.org/10.4213/mzm3756
  • http://mi.mathnet.ru/eng/mz/v82/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:402
    Full text:165
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020